Ask an expert
Question

03 Jun 2011

NATURAL SLEEP MED''S
Hi I have been drinking 2 x 25 mg of Trepilene for about 1 year and discovered that one of the side-effects are weight gain, which I am experiencing. I have now stopped drinking it and trying to sleep without taking anything, but it is an uphill battle.
I am 60 years old, on blood pressure tablets. The reason I started drinking it, was that I have a very sore hip joint, that needs surgery, but I cannot go at this stage. The Trepilene helped that I fall asleep, in spite of the pain. My question to you is, is there any natural sleep or relaxing tablet I can take, that would not have side effects?
Answer 394 views
Expert
Sleep Expert
sleep expert

01 Jan 0001

If you think about it, anything which works, MUST have side-effects. The chemical does not know where in the body it should be reacting, and it will always react in more than one place. So if there were a "natural" product which worked, it would also have side-effects.

If you have been taking the Trepiline for pain, you should speak to your doctor, because there are other ways of controlling pain which may not affect you in that way.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.